# SDR AU970221

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-44-180
- Engine: Lyc O360E1A6
- System (JASC): 5751 · Ailerons
- Part: Rib
- Part number: 8639604
- Condition: Cracked
- Location: Aileron Structur
- Component: 8639804
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AILERON NOSE RIBS PNO 86396-04 AND PNO 86398-04 CRACKED ATATTACHMENT BRACKETS
